Next Article in Journal
A Dynamic Load Balancing Model for a Distributed System
Previous Article in Journal
Analysis of 24 Factorial Design for a Controllable M/G/1 System
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(1), 49-55; doi:10.3390/mca5010049

On the Motion of the Frenet Vectors and Spacelike Ruled Surfaces in the Minkowski 3-Space

Ankara University, Faculty of Sciences, Department of Mathematics, Ankara, Turkey
Published: 1 April 2000
Download PDF [304 KB, uploaded 31 March 2016]

Abstract

In this paper, we obtained the distribution parameter of a spacelike ruled surface generated by a spacelike straight line in Frenet trihedron moving along a spacelike curve. We show that the spacelike ruled surface is developable if and only if the base curve is a helix (inclined curve). Furthermore, some theorems are given for the special cases which the line is being tangent, the principal normal and binormal of the base curve.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

YAYLI, Y. On the Motion of the Frenet Vectors and Spacelike Ruled Surfaces in the Minkowski 3-Space. Math. Comput. Appl. 2000, 5, 49-55.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top